The linear programming approach to deterministic optimal control problems

Tom 24 / 1996

Daniel Hernández-Hernández, Onésimo Hernández-Lerma, Michael Taksar Applicationes Mathematicae 24 (1996), 17-33 DOI: 10.4064/am-24-1-17-33

Streszczenie

Given a deterministic optimal control problem (OCP) with value function, say $J^*$, we introduce a linear program $(P)$ and its dual $(P^*)$ whose values satisfy $\sup(P^*) \leq\inf(P)\leq J^*(t,x)$. Then we give conditions under which (i) there is no duality gap

Autorzy

  • Daniel Hernández-Hernández
  • Onésimo Hernández-Lerma
  • Michael Taksar

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek